# SDR HEEA0016681

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu Turbine
- Part number: 20475591
- Condition: Malfunctioned
- Location: Ecu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU TURBINE HAS ROUGH BEARING.
